Jan Maas
Jan Maas
Verified email at ist.ac.at - Homepage
Cited by
Cited by
Gradient flows of the entropy for finite Markov chains
J Maas
Journal of Functional Analysis 261 (8), 2250-2292, 2011
Ricci curvature of finite Markov chains via convexity of the entropy
M Erbar, J Maas
Archive for Rational Mechanics and Analysis, 1-42, 2012
Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance
EA Carlen, J Maas
Journal of Functional Analysis 273 (5), 1810-1869, 2017
Gradient flow structures for discrete porous medium equations
M Erbar, J Maas
Discrete and Continuous Dynamical Systems 34 (4), 1355-1374, 2012
An analog of the 2-Wasserstein metric in non-commutative probability under which the Fermionic Fokker–Planck equation is gradient flow for the entropy
EA Carlen, J Maas
Communications in mathematical physics 331 (3), 887-926, 2014
Gromov--Hausdorff Convergence of Discrete Transportation Metrics
N Gigli, J Maas
SIAM Journal on Mathematical Analysis 45 (2), 879-899, 2013
Entropic Ricci curvature bounds for discrete interacting systems
M Fathi, J Maas
The Annals of Applied Probability 26 (3), 1774-1806, 2016
A generalized model for optimal transport of images including dissipation and density modulation
J Maas, M Rumpf, C Schönlieb, S Simon
ESAIM: Mathematical Modelling and Numerical Analysis 49 (6), 1745-1769, 2015
Approximating rough stochastic PDEs
M Hairer, J Maas, H Weber
Communications on Pure and Applied Mathematics 67 (5), 776–870, 2014
Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models
M Erbar, J Maas, P Tetali
Ann. Fac. Sci. Toulouse Math. 24 (4), 781-800, 2014
A Clark-Ocone formula in UMD Banach spaces
J Maas, J Neerven
Electronic Communications in Probability 13, 151-164, 2008
Malliavin calculus and decoupling inequalities in Banach spaces
J Maas
Journal of mathematical analysis and applications 363 (2), 383-398, 2010
Whitney coverings and the tent spaces T1,q() for the Gaussian measure
J Maas, J van Neerven, P Portal
Arkiv för matematik 50 (2), 379-395, 2012
Conical square functions and non-tangential maximal functions with respect to the gaussian measure
J Maas, J van Neerven, P Portal
Publicacions Matemàtiques 55 (2), 313-341, 2011
A spatial version of the Itô–Stratonovich correction
M Hairer, J Maas
The Annals of Probability 40 (4), 1675-1714, 2012
Boundedness of Riesz transforms for elliptic operators on abstract Wiener spaces
J Maas, J Van Neerven
Journal of Functional Analysis 257 (8), 2410-2475, 2009
Long-time behavior of a finite volume discretization for a fourth order diffusion equation
J Maas, D Matthes
Nonlinearity 29 (7), 1992, 2016
Poisson stochastic integration in Banach spaces
S Dirksen, J Maas, J Neerven
Electronic Journal of Probability 18, 2013
From large deviations to Wasserstein gradient flows in multiple dimensions
M Erbar, J Maas, M Renger
Electronic Communications in Probability 20, 2015
On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions
J Maas, J van Neerven
Archiv der Mathematik 89 (3), 226-236, 2007
The system can't perform the operation now. Try again later.
Articles 1–20